# SDR 9713319308

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48089
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTION CHECK, FOUND THAT THE TAIL CONE FAILED TO DROP USING THE AFT EMERGENCY DOOR HANDLE.  ALSO, FOUND TAIL CONE RELEASE MECHANISM ARM AT PASSENGER AFT ENTRANCE DOOR CHAFED DUE TO CONTACT WITH DOOR STOP FITTING AND TAIL CONE UPPER LEFT ATTACH LATCH LEVER CHAFED.  REPLACED LATCH CLEVIS WASHER AND BLENDED CHAFED AREA.  ADJUSTED RELEASE MECHANISM ARM AND ADJUSTED UPPER RELEASE CABLES, FUNCTIONAL CHECK OK.
